# SDR A6WA200940712

- Difficulty date: October 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E WORN AT STOP LOCATION.  LT MLG DOOR L/E AT DOOR STOP REPAIRED IAW REO 601R-53-82-016, REV N/C.  (K)
